# SDR ASAA2012091892909

- Difficulty date: September 1, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 15,144 hours, 4,794 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Condition: Tripped
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG FILTER DIFFERENTIAL PRESSURE INDICATOR POPPED.  ACFT GROUNDED. R & R IDG FILTERS, ENG MOTORED, NO INDICATOR POPPED AFTER RESET, LEAK CK GOOD, REF AMM 24-11-41 & TASK 24-11-41-200-801.
